# SDR IPXA10159502

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SW 25WL WILL NOT ILLUMINATE DURING TEST REF PS-1 STEP 18.  REPLACED POWER SUPPLY UNIT IAW AMM 33-51-14-04. OPS GOOD.
